# SDR UALA2012022401123

- Difficulty date: February 23, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,606 hours, 9,264 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271W1114
- Part serial: 0311
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C1 LOW CENTER HYDRAULIC DEMAND PUMP NR 1 PRESSURE WHEN COMMANDED ON, OR CENTER DEMAND PUMP NR 1 OVERHEATED.  RPLC'D C1 ADP HYDRAULIC PUMP, NO HELP.  MODULATING SOV OPERATES AND PNEU PRESS AVAIL TO AIR DRIVE UNIT.  INOP ADP PER MEL 2911F.  NEEDS ADP.
